RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 50, Issue 2  


An estimate of the probability that a degenerate diffusion process hits a set of positive measure
S. V. Anulova
211
Sharpness and the local Petrovskii condition for strictly hyperbolic operators with constant coefficients
V. A. Vassiliev
242
Quadratic conditions for a Pontryagin minimum in an optimum control problem linear in the control. I: A decoding theorem
A. V. Dmitruk
284
On the conjugacy of Levi factors in finite-dimensional binary-Lie algebras
A. N. Grishkov
313
Finite linear groups whose algebras of invariants are complete intersections
N. L. Gordeev
343
On the index of algebras of Cartan type in finite characteristic
Ya. S. Krylyuk
393
The absence of discrete reflection groups with noncompact fundamental polyhedron of finite volume in Lobachevskii space of large dimension
M. N. Prokhorov
413
Multiple completeness in the sense of M. V. Keldysh of root functions of elliptic boundary value problems with a polynomial spectral parameter
S. Ya. Yakubov
425
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019